# SDR SWAA2022031100647

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 66,347 hours, 39,124 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Elevator Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CENTER BALANCE BAY IDLER HINGE PANEL CRACKED / REMOVED AND REPLACED RIGHT ELEVATOR CENTER BALANCE BAY IDLER HINGE PANEL PER AMM. 27-31-41 AND SRM 51-40-02
